# SDR IPXA2018012725935

- Difficulty date: January 11, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB24341
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING FIXED L/E SKIN IS GOUGED AT XOS 342 AND AFT OF THE NR 2 SLAT BETWEEN XIS 341.55, & 346.55.  REPAIRED THE SKIN IAW EA 011-5710-01-A7087, REV I/R, AND EO MD11-5710-67237-A.
